• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Certain properties of generalized α-formulas

Moscow University Mathematics Bulletin. 2013. Vol. 68. No. 4. P. 211-214.
Translator: V. Valedinskii.

The problem of realization of Boolean functions by generalized α-formulas is considered. The notion of a universal set of generalized α-formulas is introduced for a given set of Boolean functions. Universal sets of generalized α-formulas are constructed for the set of constant-preserving Boolean functions.